# SDR V0XD2014050415503

- Difficulty date: May 4, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 29,506 hours, 16,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SIDE OF FUSELAGE AT FRAME 68, STRINGER 14R DENTED.  CUT OUT DENTED AREA.  FABRICATED FILLER AND DOUBLER AND INSTALLED IAW SRM 53-31-01.
